# SDR AU970422

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1360
- Condition: Failed
- Location: Le Flap Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO5 LEADING EDGE SLAT ACTUATOR EYE END BROKEN - SUSPECT CAUSED BY CORROSION PITTING
